# SDR RAIA201801240001

- Difficulty date: January 24, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 40,248 hours, 24,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT (5). R&R LIGHT BULB ON LT AFT WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT. OPS CHECK GOOD.
